How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65548
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

My GP stopped me from taking dosulepin after 18 years

Customer Question

good evening, my GP stopped me from taking dosulepin after 18 years suddenly 3 weeks ago.
I feel pounding headaches nauseous cannot sleep stressed ears hurt dizzy and strangely sweat profusely when eating. not doing anything just existing.
I feel crap and complained to the doctor and he has know given me gabapentin 100mg at night, i have only taken for two days and still feel awfull no improvement. Please I have to go to London in 4 days, will I feel better in not taking any medication or will the gabapentin make me feel better soon? I have been off work for the past 3 weeks due to this, feeling desperate now. Thank you
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hi.

Welcome to just answer.

What is your question?

Customer: replied 1 year ago.
good evening, my GP stopped me from taking 75 mg dosulepin after 18 years suddenly 3 weeks ago.
I feel pounding headaches nauseous cannot sleep stressed ears hurt dizzy and strangely sweat profusely when eating. not doing anything just existing.I feel crap and complained to the doctor and he has know given me gabapentin 100mg at night, i have only taken for two days and still feel awfull no improvement. Please I have to drive to London in 4 days, will I feel better in not taking any medication or will the gabapentin make me feel better sooner? Or is there anything I can take to feel better, tried co codamol no better. I have been off work for the past 3 weeks due to this, feeling desperate now. Thank you
Expert:  DrRussMD replied 1 year ago.

Hi.

We can not prescribe.

We can not replace your doctor visit.

dosulepin is an antidepressent.

You can be having a withdrawal from this.

Gabapentin will not help that quickely.

You need to call the doctor and maybe you can taper the dosulepin, which should take care of symptoms.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent (5)—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Customer: replied 1 year ago.
thank you. therefore will i feel better quicker by not taking the gabapentin for a week and starting then? You have not answered if there is anything I can buy over the counter to help me feel better?
Expert:  DrRussMD replied 1 year ago.

There is nothing over the counter.

This is not self help.

You could start the gabapentin AFTER you complete a taper of dosulepin set up by your doctor.

please click a positive rating [hopefully excellent (5)—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/